# SDR UPS99230531

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SI, CORROSION ON FLOORBEAM UPPER TEE BS 620 RBL 26 TO 43.  CORROSION FOUND TO BE OUT OF LIMITS ON CHORD AT RBL 31-36.5.  PERFORMED FLOORBEAM REPAIR PER SRM 53-10-8.
